# SDR SWAA2020101214754

- Difficulty date: September 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L AND BS 291.5 AT PASSENGER CABIN.  PERFORMED REPAIR ON STRINGER 15L AND BS 291.5 AT PASSENGER CABIN, IAW AEROMAN EA 53-0652-20 REV 0 AND SOUTHWEST EA NO.20-153-01930 REV IR.
